MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2352-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2352700, model: sc-2352-70, serial: (b)(6), batch: 7083724, udi#: (b)(4), product family: scs-lead fixation, upn: m365sc43160, model: sc-4316, serial: n/a, batch: 34384621, udi#: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient had a fall and experienced stimulation issues due to lead migration.The physician assessed the fall as not being related to the device or stimulation, as the patient had other health issues.An x-ray was performed and confirmed the lead migration.The patient underwent a revision procedure to explant and replace the two leads and clik anchor.There were no patient complications and the patient was doing well postoperatively.The patient also experienced a loss of coverage due to lead migration.The issue was resolved after the revision.All explanted devices were disposed of by the hospital.
 
Event or Problem Description
It was reported that a spinal cord stimulation (scs) patient experienced lead migration following a fall.According to the physicians assessment, the fall was not related to the device or stimulation.Lead migration was confirmed through medical imaging.As a result of the lead migration, the patient experienced a loss of therapy coverage.Consequently, the patient underwent a surgical procedure to replace the leads and a clik anchor.Postoperatively, the patient is recovering as expected, and the issue has been resolved.The explanted devices will not be returned for analysis, as they were discarded by the medical facility.Additional information was received stating that further lead migration occurred following the revision procedure.No further details were provided.Additional information was received stating that there is no next course of action at the moment with the second migration of the leads.Based on physicians assessment, this migration could have happened again due to patient excessive bending /twisting likely and is causing on the patient loss of coverage.Current patient status is baseline.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-70, serial number: (b)(6), batch/lot number: 7083724, model/catalog description: linear 3-4 lead 70 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318, batch/lot number: 34384621, model/catalog description: clik x anchor sterile kit, unique identifier (udi) #: (b)(4).The devices have not been returned as they were disposed by the medical facility.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted for the leads.A labeling review was performed for the leads and did not reveal any anomalies.The product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief, system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control and undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure.A review of the device history record (dhr) was conducted.The records indicate that the device met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing-related nonconformances or deviations were identified during the review that could be associated with the reported event.A review of the device history record did not identify any manufacturing-related nonconformances, deviations, or anomalies that could be associated with the reported event.A review of the product labeling did not reveal any discrepancies.No specific cause for the reported fall was identified and according to the physician's assessment, the fall was not related to the device or stimulation.The reported imaging required, device revision or replacement and absence of treatment are considered secondary outcomes of the reported event.The investigation was limited to the information and documentation available at the time of review.Evaluation of the complaint record did not identify objective evidence to confirm the reported allegation or determine a cause.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: exact date unknown, approximate event date since it happened a few weeks prior.Correction to the follow-up 2 mdr in block: d8 and h11.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads upn: m365sc2352700 model: sc-2352-70 serial: (b)(6) batch: 7083724 udi# (b)(4) product family: scs-lead fixation upn: m365sc43160 model: sc-4316 serial: n/a batch: 34384621 udi# (b)(4) a review of the device history record (dhr) confirmed the devices met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.A labeling review was performed and did not reveal any anomalies.The product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief.In addition, undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure, and persistent pain at the implantable pulse generator (ipg) or lead site.The devices were not returned for analysis; therefore, the reported event of the patient having stimulation issues due to lead migration could not be confirmed.However, a review of the complaint information determined that the reported fall was assessed by the physician as not related to device stimulation, and although lead migration was confirmed and a revision procedure was performed, there is insufficient objective evidence to attribute the event to a specific device-related cause.Therefore, this investigation is assigned a probable cause of cause not established.

Brand Name
Linear? 3-4
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25295129
Report Number3006630150-2026-03518
Device Sequence Number15779758
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)261212(10)7083339
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7083339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/29/2026
07/09/2026
09/02/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/26/2026
08/07/2026
09/25/2026
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale